# SDR HNAA9699270

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N992HA
- Make and model: Dhav DHC8201
- Aircraft serial: 432
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Probe
- Part number: 311555701
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 896 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLL/TPA - FLT 3438 - ON TAKEOFF ROLL, THE NR 2 AUTOFEATHER ACTIVATED.  THE TAKEOFF WAS ABORTED AND RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED THE NR 2 ENGINE TORQUE PROBE AND TORQUE SENSOR CONTROL UNIT (TSCU).  REFERENCE:  OPERATOR CONTROL NR 96ZZZX5927.  (X)
